# SDR 2002UALA01541

- Difficulty date: October 6, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 44,630 hours, 23,732 cycles
- Engine: Ge CFM56*
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD UNDER AMBER ALERT DUE TO FUEL QUANTITY INDICATION.
